Ovarian Cancer Community
Is Low Blood pressure a side effect of Chemotherapy
About This Community:

This patient support community is for discussions relating to ovarian cancer, biopsy, chemotherapy, clinical trials, genetics, hysterectomy, immunotherapy, radiation therapy, screening, and staging.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is Low Blood pressure a side effect of Chemotherapy

My S-I-L has been hospitalized with stage 3 Ovarian Cancer for practically all of the last 2 months. She has a bowel obstruction and they are trying Chemo first and surgery 2nd because of HOW MUCH cancer she has.

She had her second round of Chemotherapy on 1/20 and as a result received a blood transusion about a week ago.

For the past 2 days she has been unable to keep her eyes open and she just told me this morning that her blood pressure was down to 78/53. Is this a normal side effect?
Related Discussions
1 Comment
Blank
Avatar_n_tn
I was on the Taxol website and they mentioned that this is one of the possible side effects.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ovarian Cancer Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Ovarian Cancer Answerers
667078_tn?1316004535
Blank
HVAC
Durham, NC
Avatar_f_tn
Blank
old_before_my_time